MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR
Model Number 37800
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are product id: 435135, lot#: nht015797n, product type: lead.Other relevant device(s) are: product id: 435135, serial/lot #: (b)(4), ubd: 26-sep-2013, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that per fax received on 4/26/2022, op report indications says one of the leads fractured and the system was nonfunctional.The procedure date was on (b)(6) 2021.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14254597
Report Number3004209178-2022-05497
Device Sequence Number20032397
Product Code LNQ
UDI-Device Identifier00763000286798
UDI-Public00763000286798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2022
Device Model Number37800
Device Catalogue Number37800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/06/2022
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight198 KG